# SDR DALA2024022002352

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,744 hours, 24,717 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Brace
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #13 CORROSION ON SKIN AND FITTING BTW 4 TO 9 O CLOCK POSITION. HOLE #14 CORROSION ON SKIN AND FITTING BTW 7 TO 11 O CLOCK POSITION AND SCRATCHES ALL AROUND HOLE. HOLE #17 CORROSION ON SKIN AND FITTING BTW 4 TO 7 O CLOCK POSITION. IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00159 PERMANETE REPAIR ON HOLES 13,14 AND 17 AT LH ENG DRAG FITTING WAS PERFORMED PER PRI NO.592324-14, REV.2. AND ER/A NO.592324-14AD, REVISION B, SECTION VII. (0206306)
